I am currently at a clinic to see a therapist who can recommend me to see a pdoc. Apparently, it takes 8 weeks to see a pdoc but, if completely necessary , they will see you same day. Well, I am completely and totally anxious and more importantly agitated. I have been waiting 2 1/2 hours and may be waiting up to all day. I feel the need to get up and pave but I cNt because I can't handle the embarrassment. So, I just sit here and nervously rock back and forth, breathing loudly and shaking until I calm down. And then I get worked up and the process starts again. I am about to lose my mind so I am praying I get back there soon and praying even more that I am seen by a pdoc today. I love the mania but I can't handle the dysphoria and I am losing control more and more it seems. I keep losing it.View Thread
My mania has gotten out of control. My symptoms have become overt. I requested to move my doctor's appointment up to yesterday and was able to do that. I explained all of my symptoms, especially this harrowing agitation. It is unmanageable. He wanted to let the 2.5 MG of Klonapin do it's job. The only change he made was cut my Zoloft in half; he even left me on the 50 MG of Vyvanse. I know you can't give me treatment advice (although I've never wished more that you could) and I am afraid to go against his advice. Here is my question, my symptoms are becoming unmanageable and it will be 8 weeks before I can see a new pdoc. My current doctor seems ineffective for this episode. A friend said I belong in the hospital because I said I needed to stab my stomach and let it bleed out. I said I needed to die. I said those things because I needed a release from this extremely appalling agitation. I do feel vigorously that I need to hurt myself or even someone else but I don't have the impudence to do such a thing. Do I need the hospital? My other question is this. I have considered calling my doctor and letting him know that I was unsatisfied with our appointment (I think, based on our relationship it will be received well enough) and I feel we need to try something stronger than the Klonapin. Is there something I can recommend to him? Thanks for your help.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.